# SDR USAA2012092600020

- Difficulty date: September 12, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367402000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 151BE BETWEEN FR53 TO FR55A & BETWEEN Y1328 TO Y1042.1.  REPLACED FLOOR PANEL 151BE IAW A319 SRM 53-02-00 & IRM 9701 REV G.
